Alert archive / Texas / River Flood Warnings in 2018
River Flood Warning 69, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Oct 9, 2018, 5:50 AM CDT for Val Verde County, Texas. It took effect at Oct 9, 2018, 6:28 AM CDT. It was in force for 8 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 9, 2018, 5:50 AM CDT (10:50 UTC)
- In effect from
- Oct 9, 2018, 6:28 AM CDT
- Expired
- Oct 9, 2018, 2:38 PM CDT
- In force
- 8 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 131 km from the middle of the area, began a volume at 10:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rio Grande at Foster Ranch (LNYT2).
- Action stage
- 14 ft
- Minor stage
- 14 ft
- Moderate stage
- 15 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08377200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
973
WGUS44 KEWX 091050
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
550 AM CDT Tue Oct 9 2018
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Rio Grande
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC465-100154-
/O.NEW.KEWX.FL.W.0069.181009T1128Z-181010T0154Z/
/LNYT2.1.ER.181009T1128Z.181009T1200Z.181009T1354Z.NO/
550 AM CDT Tue Oct 9 2018
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Rio Grande At Foster Ranch.
* until this evening...or until the warning is cancelled.
* At 5:15 AM Tuesday the stage was 12.4 feet (3.8 meters).
* Flood stage is 14.0 feet (4.3 meters).
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to rise to near
14.7 feet 4.5 meters this morning. The river will fall below flood stage late this morning.
* Impact...At 15.0 feet...(4.6 meters), moderate lowland flooding into the right
flood plain floods campsites below Dryden to Amistad Reservoir. Turbulence is
very dangerous for swimmers, tubers and canoeists. Livestock are trapped in
low areas of the channel and banks and potentially can drown.
&&
Below are the latest river stages and forecasts (feet):
BF FLD Observed Forecast 7AM (FT)
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Foster Ranch 14 14 12.4 Tue 05 AM 8.5 2.7 1.7 1.4 1.3
Below are the latest river stages and forecasts (meters):
BF FLD Observed Forecast 7AM (M)
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Foster Ranch 4 4 3.8 Tue 05 AM 2.6 0.8 0.5 0.4 0.4
&&
LAT...LON 2975 10176 2982 10176 2982 10146 2962 10122
2954 10128 2973 10147
$$3 follow-up statements
238
WGUS44 KEWX 091139
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
639 AM CDT Tue Oct 9 2018
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Rio Grande
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC465-100539-
/O.EXT.KEWX.FL.W.0069.000000T0000Z-181010T0642Z/
/LNYT2.2.ER.181009T1040Z.181009T1200Z.181009T1842Z.NO/
639 AM CDT Tue Oct 9 2018
...Observed flooding increased from Minor to Moderate severity...
...Forecast flooding increased from Minor to Moderate severity...
The flood warning continues for
THE Rio Grande At Foster Ranch.
* until late tonight...or until the warning is cancelled.
* At 6:15 AM Tuesday the stage was 15.3 feet (4.7 meters).
* Flood stage is 14.0 feet (4.3 meters).
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 16.7 feet, 5.1 meters, by this
morning.
* Impact...At 18.0 feet (5.5 meters), the flow is well into the flood plain
and threatens campers, gear and autos below Dryden to Amistad Reservoir. The
flow is very turbulent with eddies and whirlpools dangerous to swimmers,
canoeists and kayakers from above Foster Ranch to Amistad Reservoir.
&&
Below are the latest river stages and forecasts (feet):
BF FLD Observed Forecast 7AM (FT)
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Foster Ranch 14 14 15.3 Tue 06 AM 8.8 3.0 1.8 1.7 1.6
Below are the latest river stages and forecasts (meters):
BF FLD Observed Forecast 7AM (M)
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Foster Ranch 4 4 4.7 Tue 06 AM 2.7 0.9 0.5 0.5 0.5
&&
LAT...LON 2975 10176 2982 10176 2982 10146 2962 10122
2954 10128 2973 10147
$$448
WGUS84 KEWX 091333
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
833 AM CDT Tue Oct 9 2018
...The flood warning continues for the following rivers in Texas...
Rio Grande At Foster Ranch Affecting Val Verde County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC465-100627-
/O.EXT.KEWX.FL.W.0069.000000T0000Z-181010T0627Z/
/LNYT2.2.ER.181009T1040Z.181009T1200Z.181009T1827Z.NO/
833 AM CDT Tue Oct 9 2018
The flood warning continues for
the Rio Grande At Foster Ranch.
* until late tonight...or until the warning is cancelled.
* At 8:15 AM Tuesday the stage was 15.0 feet (4.6 meters).
* Flood stage is 14.0 feet (4.3 meters).
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by this
afternoon.
* Impact...At 15.0 feet...(4.6 meters), moderate lowland flooding into the right
flood plain floods campsites below Dryden to Amistad Reservoir. Turbulence is
very dangerous for swimmers, tubers and canoeists. Livestock are trapped in
low areas of the channel and banks and potentially can drown.
&&
Below are the latest river stages and forecasts (feet):
BF FLD Observed Forecast 7AM (FT)
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Foster Ranch 14 14 15.0 Tue 08 AM 4.1 1.8 1.6 1.4 1.2
Below are the latest river stages and forecasts (meters):
BF FLD Observed Forecast 7AM (M)
Location STG STG STG DAY TIME Wed Thu Fri Sat Sun
Foster Ranch 4 4 4.6 Tue 08 AM 1.2 0.5 0.5 0.4 0.4
&&
LAT...LON 2975 10176 2982 10176 2982 10146 2962 10122
2954 10128 2973 10147
$$339
WGUS84 KEWX 091938
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
238 PM CDT Tue Oct 9 2018
...The flood warning is cancelled for the following rivers in Texas...
Rio Grande At Foster Ranch Affecting Val Verde County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC465-092008-
/O.CAN.KEWX.FL.W.0069.000000T0000Z-181010T0627Z/
/LNYT2.2.ER.181009T1040Z.181009T1200Z.181009T1355Z.NO/
238 PM CDT Tue Oct 9 2018
The flood warning is cancelled for
the Rio Grande At Foster Ranch.
* At 2:15 PM Tuesday the stage was 3.6 feet (1.1 meters).
* Flood stage is 14.0 feet (4.3 meters).
* Fell below flood stage at 8:55 AM Tuesday.
* Forecast...The river will continue to fall to 1.9 feet (0.6) meters by tomorrow
morning.
&&
Below are the latest river stages and forecasts (feet):
BF FLD Observed Forecast 7AM (FT)
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Foster Ranch 14 14 3.6 Tue 02 PM 1.9 1.7 1.6 1.5 1.4
Below are the latest river stages and forecasts (meters):
BF FLD Observed Forecast 7AM (M)
Location STG STG STG DAY TIME Wed Thu Fri Sat Sun
Foster Ranch 4 4 1.1 Tue 02 PM 0.6 0.5 0.5 0.5 0.4
&&
LAT...LON 2975 10176 2982 10176 2982 10146 2962 10122
2954 10128 2973 10147
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Oct 9, 4:34 AM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Oct 9, 4:34 AM CDT, 1 hour 16 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 434 AM CDT Tue Oct 9 2018 .SHORT TERM (Today through Wednesday)... Showers and thunderstorms are ongoing ahead of an upper level trough over the Four Corners region into northern Chihuahua state in Mexico. They are due to upward forcing, the right entrance region of upper level jet, and a moist and unstable airmass. A band of showers and thunderstorms will gradually form with discreet cells out ahead of it. Well above normal PWs along with slow or training movement will continue the threat of heavy rains and flooding, especially in areas that have received heavy rains recently. Due to this slow movement, have continued the Flash Flood Watch for the Edwards Plateau and western Hill Country through 20z to match up with Llano and Gillespie counties. Further east, while locally heavy rains will occur, the threat for widespread flash flooding is lower, though some flooding is possible especially in urban areas where runoff is more rapid. Additional rainfall amounts of 1 to 3 inches with isolated amounts up to 5 inches are expected. In addition, favorable low level shear will make severe storms possible with damaging winds the main threat, though cannot rule out a tornado. Showers and thunderstorms will gradually end from west to east as the trough axis moves across our area today into tonight. Fair weather is expected on Wednesday as drier air filters in, in the wake of a weak frontal passage. && .LONG TERM (Wednesday Night through Monday)... The fair weather continues for most areas through Thursday night, although showers and thunderstorms on the Serranias del Burro may move to Rio Grande Valley before dissipation. On Friday through the weekend into next week, an upper level trough drops down the west coast and closes off off the west coast. This causes eastern Pacific Hurricane Sergio to move northeast, make landfalls as a tropical storms over central Baja California by Friday and Sonora state of Mexico by Saturday, then its remnants and moisture move across Texas this weekend. Southeasterly flow returns increasing lower level moisture. A stronger cold front moves across our area on Sunday. All of these features combined with the increased moisture bring chances of showers and thunderstorms back for Friday through Monday. In the wake of the frontal passage, the first chill of the fall season is expected with lows in the 40s in the Hill Country and 50s elsewhere with highs in the 60s on Monday. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 83 66 82 59 79 / 80 60 0 0 0 Austin Bergstrom Intl Airport 84 66 82 59 79 / 80 60 0 0 0 New Braunfels Muni Airport 84 66 84 60 79 / 80 50 0 0 - Burnet Muni Airport 81 61 80 56 76 / 80 50 0 0 0 Del Rio Intl Airport 84 63 87 65 82 / 70 - 0 10 20 Georgetown Muni Airport 82 63 80 56 77 / 80 60 0 0 0 Hondo Muni Airport 84 64 87 62 81 / 80 30 0 - 10 San Marcos Muni Airport 84 67 83 60 79 / 80 60 0 0 - La Grange - Fayette Regional 86 69 84 61 81 / 70 70 - 0 0 San Antonio Intl Airport 84 67 85 62 80 / 80 50 0 - - Stinson Muni Airport 84 68 86 64 81 / 80 50 0 - 10 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 AM CDT this morning for Maverick-Val Verde-Zavala. Flash Flood Watch until 3 PM CDT this afternoon for Bandera-Edwards- Gillespie-Kerr-Kinney-Llano-Real-Uvalde. && Mesoscale/Aviation...05 Synoptic/Grids...04
Hazardous weather outlook, Oct 9, 5:05 AM CDT, 45 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 505 AM CDT Tue Oct 9 2018 TXZ171>173-183>194-202>209-217>225-228-101015- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 505 AM CDT Tue Oct 9 2018 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Showers and thunderstorms are expected today into tonight. Rainfall amounts of 1 to 3 inches are expected with isolated amounts up to 5 inches possible. There is also a possibility of severe thunderstorms. Large hail and damaging winds are the main threats, however isolated tornadoes cannot be ruled out. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, however, all reports are welcome especially severe and flash flooding.
In the hours before
Special weather statement, Oct 9, 4:34 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
434 AM CDT TUE OCT 9 2018
TXZ183-091015-
Val Verde TX-
434 AM CDT TUE OCT 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAL VERDE COUNTY
UNTIL 515 AM CDT...
At 434 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles south of Pandale to 7 miles south of
Langtry. Movement was north at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Langtry, Shumla, Pandale and Amistad Recreation Area - Pecos River
Boat Ramp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3029 10155 3029 10137 2977 10126 2969 10137
2975 10142 2977 10140 2975 10144 2978 10145
2979 10147 2976 10151 2976 10154 2981 10154
2980 10157 2978 10158 3006 10164
TIME...MOT...LOC 0934Z 202DEG 25KT 3006 10160 2970 10152
BFSpecial weather statement, Oct 9, 5:16 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
516 AM CDT TUE OCT 9 2018
TXZ183-091100-
Val Verde TX-
516 AM CDT TUE OCT 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY
UNTIL 600 AM CDT...
At 516 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Juno to 8 miles southwest of
Seminole Canyon State Park. Movement was northeast at 35 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Comstock, Juno, Shumla, Seminole Canyon State Park, Bakers Crossing,
Devils River SNA - Del Norte, and Amistad Recreation Area - Pecos
River Boat Ramp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Austin San Antonio.
&&
LAT...LON 3029 10112 3029 10070 3026 10070 2976 10098
2964 10130 2966 10132 2966 10135 2965 10136
2970 10137 2975 10142
TIME...MOT...LOC 1016Z 241DEG 30KT 3027 10109 2965 10144
BFLocal storm report, Oct 9, 5:25 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
525 AM CDT TUE OCT 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 AM TSTM WND GST 1 N LAUGHLIN AFB 29.37N 100.78W
10/09/2018 M72 MPH VAL VERDE TX ASOS
ASOS AT LAUGHLIN AFB REPORTED 72 MPH WIND
GUST AND 3/4 INCH HAIL.
&&Special weather statement, Oct 9, 5:47 AM CDT, 3 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
547 AM CDT TUE OCT 9 2018
TXZ202-203-091130-
Uvalde TX-Kinney TX-
547 AM CDT TUE OCT 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KINNEY AND WEST
CENTRAL UVALDE COUNTIES UNTIL 630 AM CDT...
At 547 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Brackettville, moving east at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Cline, Laguna, and Turkey Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2919 10038 2941 10036 2942 10011 2943 9998
2920 9997
TIME...MOT...LOC 1047Z 252DEG 26KT 2930 10029
BFThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 8:52 PM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Oct 8, 9:14 PM CDT | Special Weather Statement | EWX | Frio | 46 min |
| Oct 8, 9:25 PM CDT | Special Weather Statement | EWX | Terrell | 50 min |
| Oct 9, 12:34 AM CDT | River Flood Warning | EWX | Val Verde | 8 hr |
| Oct 9, 1:11 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Real, Uvalde | 109 min |
| Oct 9, 2:02 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Oct 9, 2:11 AM CDT | Flash Flood Warning | EWX | Edwards | 3 hr |
| Oct 9, 3:10 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 65 min |
| Oct 9, 3:16 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 34 min |
| Oct 9, 3:41 AM CDT | Tornado Warning | EWX | Kinney, Val Verde | 34 min |
| Oct 9, 4:12 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 63 min |
| Oct 9, 4:24 AM CDT | Tornado Warning | EWX | Kinney | 36 min |
| Oct 9, 4:34 AM CDT | Special Weather Statement | EWX | Val Verde | 41 min |
| Oct 9, 4:50 AM CDT | Severe Thunderstorm Warning | EWX | Kinney | 55 min |
| Oct 9, 5:02 AM CDT | Areal Flood Advisory | EWX | Kinney | 118 min |
| Oct 9, 5:13 AM CDT | Severe Thunderstorm Warning | EWX | Kinney | 47 min |
| Oct 9, 5:16 AM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| Oct 9, 5:47 AM CDT | Special Weather Statement | EWX | Kinney | 43 min |
| Oct 9, 5:53 AM CDT | Areal Flood Advisory | EWX | Edwards, Real | 2 hr |
| Oct 9, 6:01 AM CDT | Special Weather Statement | EWX | Uvalde | 44 min |
| Oct 9, 6:28 AM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 62 min |
| Oct 9, 7:28 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 62 min |
| Oct 9, 8:00 AM CDT | Areal Flood Advisory | EWX | Edwards, Real | 3 hr |
| Oct 9, 8:16 AM CDT | River Flood Warning | EWX | Dimmit | 19 days |
| Oct 9, 8:16 AM CDT | River Flood Warning | EWX | Frio | 4 days |
| Oct 9, 8:23 AM CDT | Areal Flood Advisory | EWX | Edwards, Kerr, Real | 3 hr |
| Oct 9, 8:37 AM CDT | Special Weather Statement | EWX | Kerr | 38 min |
| Oct 9, 9:17 AM CDT | River Flood Warning | EWX | Kinney, Uvalde | 6 hr |
| Oct 9, 9:44 AM CDT | Tornado Warning | EWX | Uvalde | 31 min |
| Oct 9, 9:58 AM CDT | Tornado Warning | EWX | Kerr | 20 min |
| Oct 9, 10:17 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Real, Uvalde | 6 hr |
| Oct 9, 10:42 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kerr | 3 hr |
| Oct 9, 11:45 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 2 hr |
| Oct 9, 11:56 AM CDT | Areal Flood Advisory | EWX | Medina | 2 hr |
| Oct 9, 12:16 PM CDT | River Flood Warning | EWX | Uvalde | 27 hr |
| Oct 9, 12:16 PM CDT | River Flood Warning | EWX | Uvalde | 34 hr |
| Oct 9, 1:52 PM CDT | Areal Flood Advisory | EWX | Bexar | 113 min |
| Oct 9, 1:54 PM CDT | Special Weather Statement | EWX | Lee | 51 min |
| Oct 9, 3:47 PM CDT | Special Weather Statement | EWX | Fayette, Lee | 43 min |
| Oct 9, 4:06 PM CDT | River Flood Warning | EWX | Uvalde | 18 hr |
Nearby
River Flood Warnings in Texas, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.